Before I begin.. Let me explain a little about my health... I am 24 years old, I am 5ft 9 and currently "underweight" weighing in at 119lbs.. Last July I was diagnosed with Hashimotos disease (hypothyroid) and thyroid cancer... In that same month I also had surgery and became cancer free. I didn't need radiation, chemo, etc. Ever since then, I've been on 175mcg Synthroid. I've had 5 surgeries since then (unrelated to thyroid)... And I started Wellbutrin 300mgs about 3 months ago.. My last surgery was 4 weeks ago for gallbladder removal. I did not take my meds for a few days... I have not noticed a difference being on wellbutrin; however, coming off I got emotional. So I started taking it again. I Kept forgetting my thyroid meds (I know. My fault. Trying to fix it and it won't happen again) and as of last week, I'm severely hypo.. With my TSH at 94. My endo wants it at 0.5... So. Anyways. Well today I was diagnosed with ADHD and general anxiety after going to see a counselor (my lack of listening, impulsiveness, anger, and not being able to focus was starting to cause marital trouble). I was also started on Adderall instant release today. The dr prescribed 10mg but told me to play with the dosage. If one wasn't enough, take two. This afternoon I took one, got really sleepy & nothing else. Took another one an hour later, and I felt a little focused but that's it. I didn't have the drive to complete tasks, didn't have any energy, felt more tired than had I not taken it but a little more focused at the same time. My question is.. Has anyone else experienced these issues while on Wellbutrin and Adderall at the same time? Is the Wellbutrin affecting my adderall? Is the hypothyroid affecting it instead? Should I wean off Wellbutrin? Like I said, I haven't noticed a difference in my behavior since being on it. The only difference is I'm smoking less cigarettes... My dr didn't act concerned about the wellbutrin however the counselor acted like she didn't want me taking it. Any input would be greatly appreciated at this point!
Sounds as though there's too many cooks in he kitchen, including the Internet (which alone is going to flood you with mostly unfounded subjective conjecture).
One Dr prescribing the meds and the answers to these questions coing from that Dr alone. No one else bu that Dr can possibly direct you on this as th diagnosis, unique factors in play here all influence the answer. So I suggest the meds and the direction/instruction on those meds, which to take, not take how much and when all come from that sole qualified source.
I would trust your doctor and not change anything until your thyroid levels are where they are suppose to be. Once that is corrected, you'll be better able to assess whether the other medications are helping. Taking Wellbutrin with Adderal is ok. It is just that hypothyroidism can mimic depression and fatigue so critical that it be under control.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 3 Mar 2012 • 1 answer
Posted 14 Mar 2012 • 2 answers
Posted 6 Nov 2012 • 13 answers
Posted 4 Mar 2015 • 1 answer
Posted 23 Jul 2015 • 1 answer